# SDR DALA1103421505

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 84,529 hours, 16,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT L1 IS INOPERATIVE.   MX FOUND HOLDER BACKWARDS AND REINSTALLED THE HOLDER.  SYS OPS IS NORMAL.
